# SDR UPS97822995

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57552713N1
- Condition: Corroded
- Location: Bs 220-270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, F/S 220-270 BETWEEN STR 31L-31R SKIN AND INTERNAL DOUBLER HAVE NUMEROUS AREAS OF MODERATE CORROSION.  REMOVED AND REPLACED SKIN FS 190-450 LONG 31L TO 31R PER UPS E.O. DC8-5330-7427-B, SRM 51-1-29D, 51-1-21, 51-3-0, AND 51-1-11.
